# SDR CALA2025031102700

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 72,610 hours, 30,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU BATTERY AFT L MSG REPLACEMENT OF THE AFT L EPSU BATTERY WAS PERFORMED IAW AMM 33-51-38/401. OK FOR SERVICE PARTS USED: 18-3351-3-0001,QTY :1
